Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Tamekkante, M. and Bouba, E.M. (2019) (2, n) -ideals of commutative rings. Journal of Algebra and its Applications, 18 (6).

Tamekkante, M. and Assaad, R.A.K. and Bouba, E.M. (2019) Note on the DW rings. International Electronic Journal of Algebra, 25. pp. 43-54.

Bouba, E.M. and Mahdou, N. and Tamekkante, M. (2018) Duplication of a module along an ideal. Acta Mathematica Hungarica, 154 (1). pp. 29-42.

Tamekkante, M. and Bouba, E.M. (2017) Bi-amalgamation of small weak global dimension. International Electronic Journal of Algebra, 21. pp. 127-136.

Tamekkante, M. and Bouba, E.M. (2017) Note on the Weak Global Dimension of Coherent Bi-amalgamations. Vietnam Journal of Mathematics, 45 (4). pp. 639-649.

Tamekkante, M. and Bouba, E.M. (2017) On pm+ and finite character bi-amalgamation. Bulletin of the Iranian Mathematical Society, 43 (5). pp. 1237-1244.

This list was generated on Sun Jan 24 15:54:35 2021 CET.